# SDR J7SA2024032200387

- Difficulty date: March 13, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N658FX
- Make and model: Gulstm GVI
- Aircraft serial: 6166
- Aircraft time: 2,031 hours, 840 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bushing
- Part number: GAB10G4SC0258
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BLEEDING OF LH HYDRAULIC SYSTEM, CLUNKING NOISE HEARD UNDER COCKPIT ENTRY WAY FLOOR WHEN OPERATING ELEVATORS THROUGH FULL RANGE OF TRAVEL. BUSHINGS FOR PILOT AFT LAT/LONG CONTROL MODULE ASSEMBLY FOUND MISSING. INSTALLED NEW BUSHINGS AND HARDWARE IAW G650 AMM 27-30-00. CYCLED ELEVATORS AND CLUNKING NOISE NO LONGER PRESENT.
